# SDR TSAA20150307002

- Difficulty date: March 7, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,102 hours, 69,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND & CONFIRMED BY HFEC DURING ACCOMPLISHMENT OF ECO 3475R8 PART III & PART V.  FUSELAGE SKIN CHEM MILLED LINES DETAILED & NDT INSPECTION, APPROX 2.0 INCHES LONG SKIN CRACK AT BS 540 MINUS 2 BETWEEN STRINGERS 2 & 3 L.
